MAUDE Adverse Event Report: ABBOTT VASCULAR ACCULINK; CAROTID STENT

ABBOTT VASCULAR ACCULINK; CAROTID STENT
Catalog Number 1011344-40
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001- permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, heavily calcified internal carotid de novo artery that was 80% stenosed.A 7-10/40 mm acculink carotid stent delivery system was advanced to the lesion.During implantation of the stent, there was poor visibility of the stent.It was not easy to confirm if the stent had been fully deployed/implanted until final contrast was performed.The lesion was standard post-dilated with a 5 x 20 mm non-abbott balloon.The final result was good.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ACCULINK
Common Device Name
CAROTID STENT
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9077118
Report Number2024168-2019-11831
Device Sequence Number11381473
Product Code NIM
UDI-Device Identifier08717648076398
UDI-Public08717648076398
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1011344-40
Device Lot Number9021961
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOSHIELD NAV6